RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 2003, Volume 39, Number 3, Pages 423–424 (Mi de10813)  

Short Communications

The Equivalence Problem for the Class of Generalized Abel Equations

O. I. Morozov

Snezhinsk Physiс Institute of the National Research Nuclear University MEPhI

Full text: PDF file (348 kB)

English version:
Differential Equations, 2003, 39:3, 460–461

Bibliographic databases:

UDC: 517.923
Received: 10.11.2000

Citation: O. I. Morozov, “The Equivalence Problem for the Class of Generalized Abel Equations”, Differ. Uravn., 39:3 (2003), 423–424; Differ. Equ., 39:3 (2003), 460–461

Citation in format AMSBIB
\Bibitem{Mor03}
\by O.~I.~Morozov
\paper The Equivalence Problem for the Class of Generalized Abel Equations
\jour Differ. Uravn.
\yr 2003
\vol 39
\issue 3
\pages 423--424
\mathnet{http://mi.mathnet.ru/de10813}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2132982}
\transl
\jour Differ. Equ.
\yr 2003
\vol 39
\issue 3
\pages 460--461
\crossref{https://doi.org/10.1023/A:1026098424115}


Linking options:
  • http://mi.mathnet.ru/eng/de10813
  • http://mi.mathnet.ru/eng/de/v39/i3/p423

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:64
    Full text:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020